# SDR SWAA2025012387880

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 39,260 hours, 18,470 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT STRUT FAIRING FWD SUPPORT CRACKED AT 2ND FROM UPPER FASTENER<[01] REPAIRED #1 ENGINE AFT STRUT FAIRING FWD SUPPORT PER EA M-23-154-01884; SRM 51-10-02;[02] EDIT TO CHANGE STEP 3 TO 'YES'
